RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 5, Pages 3–54 (Mi fpm1138)  

This article is cited in 5 scientific papers (total in 5 papers)

Semifields and their properties

E. M. Vechtomova, A. V. Cheranevab

a Vyatka State University of Humanities
b Vyatka State University

Abstract: An introduction to the theory of semifields is included in the first part of the article: basic concepts, initial properties, and several methods of investigating semifields are examined. Semifields with a generator, in particular bounded semifields, are considered. Elements of the theory of kernels of semifields are also included in the paper: the structure of principal kernels; the kernel generated by the element $2=1+1$; indecomposable and maximal spectra of semifields; properties of the lattice of kernels of a semifield. A fragment of arp-semiring theory, which is the basis of a new method in semifield theory, is also included in the first part. The second part of the work is devoted to sheaves of semifields and functional representations of semifields. Properties of semifields of sections of semifield sheaves over a zero-dimensional compact are described. Two structural sheaves of semifields, which are the analogs of Pierce and Lambek sheaves for rings, are constructed. These sheaves give isomorphic functional representations of arbitrary, strongly Gelfand, and biregular semifields. As a result, sheaf characterizations of strongly Gelfand, biregular, and Boolean semifields are obtained.

Full text: PDF file (439 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 163:6, 625–661

Bibliographic databases:

UDC: 512.55

Citation: E. M. Vechtomov, A. V. Cheraneva, “Semifields and their properties”, Fundam. Prikl. Mat., 14:5 (2008), 3–54; J. Math. Sci., 163:6 (2009), 625–661

Citation in format AMSBIB
\Bibitem{VecChe08}
\by E.~M.~Vechtomov, A.~V.~Cheraneva
\paper Semifields and their properties
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 5
\pages 3--54
\mathnet{http://mi.mathnet.ru/fpm1138}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2533575}
\elib{http://elibrary.ru/item.asp?id=12174983}
\transl
\jour J. Math. Sci.
\yr 2009
\vol 163
\issue 6
\pages 625--661
\crossref{https://doi.org/10.1007/s10958-009-9717-3}
\elib{http://elibrary.ru/item.asp?id=15311552}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73249139449}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1138
  • http://mi.mathnet.ru/eng/fpm/v14/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Chermnykh, “Functional representations of semirings”, J. Math. Sci., 187:2 (2012), 187–267  mathnet  crossref
    2. E. M. Vechtomov, A. V. Mikhalev, V. V. Sidorov, “Semirings of continuous functions”, J. Math. Sci., 237:2 (2019), 191–244  mathnet  crossref
    3. Schwartz N., “Positive Semifields and Their Ideals”, Ordered Algebraic Structures and Related Topics, Contemporary Mathematics, 697, eds. Broglia F., Delon F., Dickmann M., GondardCozette D., Powers V., Amer Mathematical Soc, 2017, 301–323  crossref  zmath  isi  scopus
    4. Chermnykh V.V. Chermnykh O.V., “Functional Representations of Lattice-Ordered Semirings”, Sib. Electron. Math. Rep., 14 (2017), 946–971  mathnet  crossref  mathscinet  zmath  isi
    5. Perri T. Rowen L.H., “Kernels in Tropical Geometry and a Jordan-Holder Theorem”, J. Algebra. Appl., 17:4 (2018), 1850066  crossref  mathscinet  zmath  isi  scopus
  • Фундаментальная и прикладная математика
    Number of views:
    This page:420
    Full text:145
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020